Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Infant having fever and diarrhea. Given Ibuprofen. Are these due to any internal injuries?

My 7 month old baby fell from bed. We have carpet flooring. no bumps etc but after 2 days she got101F fever and having diahrrohea. we are giving her ibuprofen it has been 2 days with fever and last evening we gave the dose and this time its been 16hrs and now has 99F fever. Is it something related to falling from bed. Any internal injuries etc. are these any symptoms of fall?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  438
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Fever coming after 48hrs is not related to head injury.Fever along with diarrhoea is more likely to be due to some infection may be viral .Giving Ibuprofen has given her relief and since after 16hrs her fever has come down to 99F it means that the infection could have due to virus .But if doesnt subside in another 72 hrs then may require stool and CBC examination and antibiotics depending on the symptoms and reports.So rest be sure there would not be any internal injuries becoz if it was it would have been associated with vomiting,change in behaviour and convulsion.

Bye.take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor